Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 12

All articles in this issue are freely accessible.

Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology
Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte.
Trans. Amer. Math. Soc. 352 (2000), 5405-5433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1665327
Weakly o-minimal structures and real closed fields
Dugald Macpherson, David Marker and Charles Steinhorn.
Trans. Amer. Math. Soc. 352 (2000), 5435-5483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781273
Curves on normal surfaces
Gunnar Fløystad.
Trans. Amer. Math. Soc. 352 (2000), 5485-5510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443874
Germs of holomorphic vector fields in $\mathbb{C}^{m}$ without a separatrix
I. Luengo and J. Olivares.
Trans. Amer. Math. Soc. 352 (2000), 5511-5524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781274
Ribbon tile invariants
Igor Pak.
Trans. Amer. Math. Soc. 352 (2000), 5525-5561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781275
Asymptotic relations among Fourier coefficients of real-analytic Eisenstein series
Alvaro Alvarez-Parrilla.
Trans. Amer. Math. Soc. 352 (2000), 5563-5582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1675233
Computing the $p$-Selmer group of an elliptic curve
Z. Djabri, Edward F. Schaefer and N. P. Smart.
Trans. Amer. Math. Soc. 352 (2000), 5583-5597
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694286
On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space
A. N. Dranishnikov.
Trans. Amer. Math. Soc. 352 (2000), 5599-5618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781276
Power operations in elliptic cohomology and representations of loop groups
Matthew Ando.
Trans. Amer. Math. Soc. 352 (2000), 5619-5666
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1637129
On cobordism of manifolds with corners
Gerd Laures.
Trans. Amer. Math. Soc. 352 (2000), 5667-5688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781277
The Farrell-Jones Isomorphism Conjecture for finite covolume hyperbolic actions and the algebraic $K$-theory of Bianchi groups
E. Berkove, F. T. Farrell, D. Juan-Pineda and K. Pearson.
Trans. Amer. Math. Soc. 352 (2000), 5689-5702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694279
Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents
N. Ghoussoub and C. Yuan.
Trans. Amer. Math. Soc. 352 (2000), 5703-5743
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1695021
The quartile operator and pointwise convergence of Walsh series
Christoph Thiele.
Trans. Amer. Math. Soc. 352 (2000), 5745-5766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1695038
The range of traces on quantum Heisenberg manifolds
Beatriz Abadie.
Trans. Amer. Math. Soc. 352 (2000), 5767-5780
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781278
Contact topology and hydrodynamics III: knotted orbits
John Etnyre and Robert Ghrist.
Trans. Amer. Math. Soc. 352 (2000), 5781-5794
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781279
The natural representation of the stabilizer of four subspaces
Jozsef Horvath and Roger Howe.
Trans. Amer. Math. Soc. 352 (2000), 5795-5815
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422608
Intersection theory on non-commutative surfaces
Peter Jørgensen.
Trans. Amer. Math. Soc. 352 (2000), 5817-5854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1695026
Quantum $n$-space as a quotient of classical $n$-space
K. R. Goodearl and E. S. Letzter.
Trans. Amer. Math. Soc. 352 (2000), 5855-5876
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781280
Correction to “Geometric groups. I”
Valera Berestovskii, Conrad Plaut and Cornelius Stallman.
Trans. Amer. Math. Soc. 352 (2000), 5877
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1781281
American Mathematical Society